Thread: Accutane while on AAS
02-12-2004, 06:39 PM #1
Accutane while on AAS
Just wondering if I get a bad breakout during my next cycle if accutane would be a good idea since your doctor has to take urine tests? Will accutane put increased strain on my kidneys?
02-12-2004, 07:57 PM #2Associate Member
- Join Date
- Dec 2003
- Buffalo, NY area
Actually its blood tests, (usually one a month). They are checking your di and trigylcerides (cholesterol levels). Accutane will be a little harsh on the liver. Nothing I would worry about though. Just make sure you don't consume alcohol. It also tends to be a little tough on the joints, but glucosamine may/will help somewhat. First I would see if minocycline or tetracycline are enough to handle your problem. They are oral medications used to treat acne and are alot less side effects with them. However they are not as strong as accutane. Most doctors will usually put you on these first anyways and if they don't work then they may bump you up to accutane. Depending on the severity of your ance. If you can bypass it, I reccomend you doing so. However when accutane kicks in, it works amazing in clearing up acne.
02-13-2004, 06:18 AM #3
thanks for the info!
02-13-2004, 07:35 AM #4
Hey bro try Retin-A very easy to get from any canadian pharm and cheap too!
03-07-2004, 01:28 PM #5
accutane is about as harsh on the liver as anything, and AAS aint gonna be much better so mixing them = very bad idea. Differin gel worked very well for me but carlo likes retin-a which sucked for me......but definitely try something less harsh, any good derm won't prescribe you accutane anyway unless its very severe
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)